# SDR MASA2016010912689

- Difficulty date: January 9, 2016
- Submitted: January 10, 2016
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 31,253 hours, 25,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  INSPECTED AND LUBED PAX DOOR, OPS CHECKED GOOD.
